# SDR AALA20160720003

- Difficulty date: July 20, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 6,622 hours, 2,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS IN BASE MAINTENANCE.  CABIN FLOOR STRUCTURE INTERCOSTAL AT LBL 46 BETWEEN FUSELAGE STA 312 AND STA 328 IS CRACKED.  R & R INTERCOSTAL IAW AARD 51-00-05-1.
